# SDR AALA201901309013

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 34,856 hours, 13,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. 2R DOOR ASSIST CHECK PRESSURE. SERVICED DOOR ASSIST BOTTLE R2 PER MM 52-22-00. OPERATIONS AND LEAK CHECK GOOD.
